Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2016 / Article

Corrigendum | Open Access

Volume 2016 |Article ID 1027068 | https://doi.org/10.1155/2016/1027068

Lijin Wang, Yiwen Zhong, "Corrigendum to “Cuckoo Search Algorithm with Chaotic Maps”", Mathematical Problems in Engineering, vol. 2016, Article ID 1027068, 1 page, 2016. https://doi.org/10.1155/2016/1027068

Corrigendum to “Cuckoo Search Algorithm with Chaotic Maps”

Received14 Apr 2016
Accepted28 Apr 2016
Published18 Jul 2016

In the article titled “Cuckoo Search Algorithm with Chaotic Maps” [1], there was an error in equation (5), which should be corrected as follows:

References

  1. L. Wang and Y. Zhong, “Cuckoo search algorithm with chaotic maps,” Mathematical Problems in Engineering, vol. 2015, Article ID 715635, 14 pages, 2015. View at: Publisher Site | Google Scholar

Copyright © 2016 Lijin Wang and Yiwen Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views1006
Downloads397
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.